|
Issue |
Title |
|
Vol 37, No 2 (2024) |
Trivial units in commutative group rings of \(G\times C_{n}\) |
Abstract
PDF
|
Ömer Küsmüş |
|
Vol 24, No 1 (2017) |
Twin signed domination numbers in directed graphs |
Abstract
PDF
|
Maryam Atapour, Sepideh Norouzian, Seyed Mahmoud Sheikholeslami, Lutz Volkmann |
|
Vol 5, No 3 (2006) |
Twisted conjugacy classes of Automorphisms of Baumslag-Solitar groups |
Abstract
PDF
|
Alexander Fel’shtyn, Daciberg L. Goncalves |
|
Vol 4, No 3 (2005) |
Two-generated graded algebras |
Abstract
PDF
|
Evgenij N. Shirikov |
|
Vol 3, No 3 (2004) |
Two-step tilting for standardly stratified algebras |
Abstract
PDF
|
Anders Frisk |
|
Vol 26, No 1 (2018) |
Type conditions of stable range for identification of qualitative generalized classes of rings |
Abstract
PDF
|
Bohdan Volodymyrovych Zabavsky |
|
Vol 19, No 1 (2015) |
Type of a point in Universal Geometry and in Model Theory |
Abstract
PDF
|
B. Plotkin, E. Plotkin, G. Zhitomirski |
|
Vol 19, No 2 (2015) |
Ultrafilters on \(G\)-spaces |
Abstract
PDF
|
O. V. Petrenko, I. V. Protasov |
|
Vol 5, No 1 (2006) |
Uncountably many non-isomorphic nilpotent real \(n\)-Lie algebras |
Abstract
PDF
|
Ernest Stitzinger, Michael P. Williams |
|
Vol 19, No 1 (2015) |
Uncountably many \(2\)-generated just-infinite branch pro-\(2\) groups |
Abstract
PDF
|
Mustafa Gökhan Benli, Rostislav Grigorchuk |
|
Vol 2, No 1 (2003) |
Uniform ball structures |
Abstract
PDF
|
I. V. Protasov |
|
Vol 29, No 2 (2020) |
Uniformly 2-absorbing primary ideals of commutative rings |
Abstract
PDF
|
H. Mostafanasab, Ü. Tekir, G. Ulucak |
|
Vol 26, No 1 (2018) |
Unimodality polynomials and generalized Pascal triangles |
Abstract
PDF
|
Moussa Ahmia, Hacène Belbachir |
|
Vol 3, No 3 (2004) |
Unitarizable and non-unitarizable represenations of algebras generated by idempotents |
Abstract
PDF
|
Stanislav Popovych, Lyudmila Turowska |
|
Vol 11, No 1 (2011) |
Units of some group algebras of groups of order \(12\) over any finite field of characteristic \(3\) |
Abstract
PDF
|
Joe Gildea, Faye Monaghan |
|
Vol 20, No 1 (2015): A special issue |
Universal property of skew PBW extensions |
Abstract
PDF
|
Juan Pablo Acosta, Oswaldo Lezama |
|
Vol 5, No 2 (2006) |
V. M. Usenko (1951 – 2006) |
Abstract
PDF
|
The Friends |
|
Vol 5, No 4 (2006) |
Value distribution of general Dirichlet series. VIII |
Abstract
PDF
|
A. Laurincikas |
|
Vol 26, No 1 (2018) |
Variants of a lattice of partitions of a countable set |
Abstract
PDF
|
Oleksandra Desiateryk, Olexandr Ganyushkin |
|
Vol 5, No 2 (2006) |
Variety of Jordan algebras in small dimensions |
Abstract
PDF
|
Iryna Kashuba |
|
Vol 20, No 2 (2015) |
Vector bundles on projective varieties and representations of quivers |
Abstract
PDF
|
Marcos Jardim, Daniela Moura Prata |
|
Vol 26, No 1 (2018) |
V.I. Yanchevskii is 70 |
Abstract
PDF
|
The Friends |
|
Vol 1, No 1 (2002) |
Virtual endomorphisms of groups |
Abstract
PDF
|
Volodymyr Nekrashevych |
|
Vol 36, No 1 (2023) |
Vitaliy M. Bondarenko. To the 75th anniversary |
Abstract
PDF
|
ADM Editorial Board |
|
Vol 23, No 2 (2017) |
Vitaliy Sushchansky (11.11.1946 – 29.10.2016) |
Abstract
PDF
|
ADM Editorial Board |
|
876 - 900 of 932 Items |
<< < 31 32 33 34 35 36 37 38 > >> |